fbpx

Does dermal filler cause acne?

Frequently asked questionsCategory: Dermal fillerDoes dermal filler cause acne?
AnonAnon asked 11 months ago
1 Answers
Dr Jonathan BrownDr Jonathan Brown Staff answered 11 months ago

Answer

No – dermal filler does not cause acne. 

Do you have a question? Chat with the Cityskin team now

cosmetic live chat medical expertAt Cityskin our expert team loves to help.

If you have a question about cosmetic treatments please click on the chat button in the bottom right hand side of the page to chat live with our medical team 🙂

 

Book an appointment at Cityskin. No consultation fee

book-an-appointment

 

Treatment guides at different ages

cosmetic treatments in 20s  cosmetic treatments in 30s  cosmetic treatments in 20s  cosmetic treatment in your 50s  cosmetic treatments in your 70s    

Related questions

Do you have a question? Chat with the Cityskin team now

cosmetic live chat medical expertAt Cityskin our expert team loves to help.

If you have a question about cosmetic treatments please click on the chat button in the bottom right hand side of the page to chat live with our medical team 🙂

 

Book an appointment at Cityskin. No consultation fee

book-an-appointment

 

Treatment guides at different ages

cosmetic treatments in 20s  cosmetic treatments in 30s  cosmetic treatments in 20s  cosmetic treatment in your 50s  cosmetic treatments in your 70s    

Related questions